# SDR AALA201908279004

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 24,882 hours, 10,084 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355744255
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING/BODY OVERHEAT ILLUMINATES WITH T/O POWER SET ON T/O ROLL, ABORT T/O 45 KTS. MAINTENANCE REPLACED FAULTY OVERHEAT LOOP M1761 IAW AMM 26-18-01. OPS CHECK NORMAL.
